Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Fenchel's Theorem as a Consequence of Schur's

Alfred Aeppli
The American Mathematical Monthly
Vol. 72, No. 3 (Mar., 1965), pp. 283-285
DOI: 10.2307/2313698
Stable URL: http://www.jstor.org/stable/2313698
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Fenchel's Theorem as a Consequence of Schur's
Preview not available

Page Thumbnails

  • Thumbnail: Page 
283
    283
  • Thumbnail: Page 
284
    284
  • Thumbnail: Page 
285
    285